Does tied tubes cause severe cramps,heaving bleeding and pain in ovaries and what is the remedy?
User rating for this question
I started my period when I was 8 years old. From that time until 2008 I've had no cramps and no clots. After I got my tubes tied I've had severe cramps, blood clots, and heavy bleeding. I may use 1 pad within an hour period lasting for 3 days. From Dec. 2012- XXXXXXX 5 I had major cramp on one side lower left side where the ovaries are. I couldn't walk I was in so much pain. Then I passed a clot but as soon as I passed it the pain was immediately gone. What will cause this to happen? I want to do tubal reversal because I've had so many issuses since I had my tubes tied is that possible? Any suggestions on a tubal reversal center?
Posted Wed, 8 Jan 2014 in Women's Health
Answered by Dr. Chobufo Ditah 3 hours later
Brief Answer: Tubal ligation is not the cause. Detailed Answer: Hi and thank you so much for this query. I a so sorry to hear about these disturbing symptoms that you have reported since having your tubes tied. I know the timing of events make it very easy to strongly suspect that this could be the most likely cause of these symptoms. This would be very rare and atypical for this to be the cause. I will suggest that you get consulted and investigated for the possible cause of this. The most likely cause of this are totally unrelated o tied tubes and its complications. local causes to the uterus and cervix alongside hormonal causes should be investigated. If no cause is found, then this should be handled as primary dysmenorrhoea. Reversal of tubes will not have any impact on the ongoing difficulties that you have. It will be a procedure that will lead to risk with no prospects for any positive contribution towards getting the problem resolved. There are microsurgical procedures that reverse this but the indication is often the desire to get pregnant again and not because of symptoms similar to yours. Please, dissociate these symptoms from the surgery and get the investigated and managed just like it would have been the case if you had not undergone this surgery. Talk to your OBGYN. As long as the uterus is not empty, you shall have cramps. That is why a clot would cause severe pains until it makes its way out. Please get this looked into as a problem and not a consequence of surgery. I wish you well.I hope you find this information useful. thank you so much for using our services and feel free to request for more information if needed. Thanks. Dr. Ditah, MD.
People also viewed
- Clingen forte tablets used for
- Clingen forte is safe to take
- What is the remedy for severe throat pain
- What causes severe stomach pain and back pain
- Why we use clingen forte during pregnancy
- What is the remedy for severe back pain
- Is dry cough a side effect of rituxan?
- What is the remedy for severe breast pain
- Ovaries pain cause foot pain
- Is bruising a side effect of rifampin?
- How to use clingen forte
- What are the side effects of restasis?
- How are clingen forte vaginal tablets used
- Is skin rash a side effect of regimex?
- Is neck pain a side effect of reclast?